Automorphism groups of the modular curves X 0 (N)
Compositio Mathematica, Tome 65 (1988) no. 1, p. 51-80
@article{CM_1988__65_1_51_0,
     author = {Kenku, M. A. and Momose, Fumiyuki},
     title = {Automorphism groups of the modular curves $X\_0(N)$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {1},
     year = {1988},
     pages = {51-80},
     zbl = {0686.14035},
     mrnumber = {930147},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__65_1_51_0}
}
Kenku, M. A.; Momose, Fumiyuki. Automorphism groups of the modular curves $X_0(N)$. Compositio Mathematica, Tome 65 (1988) no. 1, pp. 51-80. http://www.numdam.org/item/CM_1988__65_1_51_0/

1 A.O.L. Atkin and J. Lehner, Hecke operators on Γ0(m), Math. Ann. 1985 (1970) 134-160. | Zbl 0177.34901

2 Z.I. Borevich and I.R. Safarevich, Number Theory, Academic Press, New York and London (1966). | MR 195803 | Zbl 0145.04902

3 P. Deligne, Formes modulaires et représentation l-adiques, Sém. Bourbaki 1968/69, exposé n°355, Lecture Notes in Math. 189 (1971). | Numdam | Zbl 0206.49901

4 P. Deligne and M. Rapoport, Schémas de modules des courbes elliptiques, Vol. II of the Proceedings of the International Summer School on Modular Functions, Antwerp 1972, Lecture Notes in Math. 349. | MR 337993 | Zbl 0281.14010

5 K. Doi and M. Yamauchi, On the Hecke operators for Γ0(N) and class fields over quadratic fields, J. Math. Soc. Japan 25 (1973) 629-643. | Zbl 0259.10024

6 R. Fricke, Die Elliptischen Functionen und ihre Anwendungen, Leipzig-Berlin, Teubner 1922.

7 M.A. Kenku, The modular curve X0(39) and rational isogeny, Math. Proc. Cambridge Philos. Soc. 85 (1979) 21-23. | MR 510395 | Zbl 0392.14011

8 M.A. Kenku, The modular curves X0(65) and X0(91) and rational isogeny, Math. Proc. Cambridge Philos. 87 (1980) 15-20. | MR 549292 | Zbl 0479.14014

9 M.A. Kenku, The modular curve X0(169) and rational isogeny, J. London Math. Soc. (2), 22 (1981) 239-244. | MR 588271 | Zbl 0437.14022

10 M.A. Kenku, On the modular curves X0(125), X1(25) and X1(49), J. London Math. Soc. (2), 23 (1981) 415-427. | MR 616546 | Zbl 0425.14006

11 M.A. Kenku, Rational torsion points on elliptic curves defined over quadratic fields, to appear. | MR 780869

12 S. Lang, Elliptic Functions. Addison-Wesley, Reading Math. | MR 409362 | Zbl 0316.14001

13 Y. Manin, Parabolic points and zeta functions of modular forms, Math. USSR-Izvestija, Vol. 6, No. 1 (1972) 19-64. | Zbl 0248.14010

14 B. Mazur, Modular curves and the Eisenstein ideals, Publ. Math. I.H.E.S. 47 (1977). | Numdam | Zbl 0394.14008

15 B. Mazur, Rational isogenies of prime degree, Inv. Math. 44 (1978) 129-162. | MR 482230 | Zbl 0386.14009

16 B. Mazur and P. Swinnerton-Dyer, Arithmetic of Weil curves, Inv. Math. 25 (1974) 1-61. | MR 354674 | Zbl 0281.14016

17 J.F. Mestre, Points rationnels de la courbe modulaire X0(169), Ann. Inst. Fourier, Grenoble 30, 2 (1980) 17-27. | Numdam | MR 584269 | Zbl 0432.14017

18 F. Momose, On the l-adic representations attached to modular forms, J. Facult. Sci. Univ. Tokyo, Vol. 28, No. 1 (1981) 89-109. | MR 617867 | Zbl 0482.10023

19 F. Momose, Rational points on the modular curves Xsplit(p), Comp. Math. 52 (1984) 115-137. | Numdam | MR 742701 | Zbl 0574.14023

20 F. Momose, Rational points on the modular curves X0(p), J. Facult. Sci. Univ. Tokyo, 33 (1986) 585-631. | MR 866046 | Zbl 0621.14018

21 F Momose, p-torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J. Vol. 96 (1984), 139-165. | MR 771075 | Zbl 0578.14021

22 A. Ogg, Hyperelliptic modular curves, Bull. Soc. Math. France 102 (1974) 449-462. | Numdam | MR 364259 | Zbl 0314.10018

23 A. Ogg, Über die Automorphismengruppe von X0(N), Math. Ann. 228 (1977) 279-292. | MR 562500 | Zbl 0336.14002

24 F. Oort and J. Tate, Group schemes of prime order, Ann. Scient. Ec. Norm. Sup. série 4, 3 (1970), 1-21. | Numdam | MR 265368 | Zbl 0195.50801

25 M. Raynaud, Spécialisation du fonctor de Picard, Publ. Math. I.H.E.S. 38 (1970) 27-76. | Numdam | Zbl 0207.51602

26 M. Raynaud, Schémas en groupes de type (p, ... , p) Bull. Soc. Math. France 102 (1974) 241-280. | Numdam | MR 419467 | Zbl 0325.14020

27 K.A. Ribet, Endomorphisms of semi-stable abelian varieties over number fields, Ann. Math. 101 (1975) 555-562. | MR 371903 | Zbl 0305.14016

28 K.A. Ribet, On l-adic representations attached to modular forms, Inv. Math. 28 (1975) 245-275. | MR 419358 | Zbl 0302.10027

29 K.A. Ribet, Twists of modular forms and endomorphisms of abelian varieties, Math. Ann. 253 (1980) 43-62. | MR 594532 | Zbl 0421.14008

30 J.B. Rossor and L. Schoenfeld, Approximate formula for some functions of prime numbers, Illinois J. Math. Vol. 6 (1962) 64-94. | Zbl 0122.05001

31 J.P. Serre, Propriétés galoissiennes des points d'ordre fini des courbes elliptiques, Inv. Math. 15 (1972) 259-331. | MR 387283 | Zbl 0235.14012

32 J.P. Serre and J. Tate, Good reduction of abelian varieties, Ann. Math. 88 (1968) 429-517. | MR 236190 | Zbl 0172.46101

33 G. Shimura, Introduction to the Arithmetic theory of Automorphic functions, Publ. Math. Soc. No. 11, Tokyo -Princeton 1970. | MR 314766 | Zbl 0221.10029

34 G. Shimura, On elliptic curves with complex multiplication as factors of the jacobians of modular function fields, Nagoya Math. J 43 (1971) 199-208. | MR 296050 | Zbl 0225.14015

35 G. Shimura, On the factors of jacobian variety of a modular function field, J. Math. Soc. Japan 25 (1973) 525-544. | MR 318162 | Zbl 0266.14017

36 Modular functions of one variable IV, Lecture Notes in Math. 476.